# SDR SWAA2021081722209

- Difficulty date: March 5, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRAP UNDER INTERCOSTAL BETWEEN BS787 AND BS794 HAS CORROSION RBL19; WL155 / CORROSION ON ACB STRAP UNDER INTERCOSTAL BETWEEN BS787 AND BS794 FOUND TO BE OUT OF LIMITS. DUE TO NO SRM LIMITS. REMOVED AND REPLACED STRAP BS767+15' - 794+10' RBL19 WL155 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. DWG 146A8120.
